Alert archive / Wisconsin / Flash Flood Watches in 2015
Flash Flood Watch 2, NWS Green Bay, WI
NWS Green Bay, WI issued this flash flood watch at Sep 8, 2015, 4:00 AM CDT for 15 counties in Wisconsin. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 8, 2015, 4:00 AM CDT (09:00 UTC)
- Expired
- Sep 8, 2015, 11:50 AM CDT
- In force
- 8 hr
- Issued by
- NWS Green Bay, WI
- Flood severity
- None
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 39 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.0 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
488 WGUS63 KGRB 080900 FFAGRB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 400 AM CDT TUE SEP 8 2015 ...ANOTHER SOAKING RAIN WILL RAISE THE RISK OF FLOODING ACROSS CENTRAL WISCONSIN THIS MORNING... .LOW PRESSURE RIDING EASTWARD ALONG A SLOW MOVING FRONTAL SYSTEM WILL GENERATE ANOTHER ROUND OF RAIN ACROSS CENTRAL WISCONSIN THIS MORNING. ALTHOUGH THE RAIN IS NOT EXPECTED TO BE AS HEAVY AS DURING THE WEEKEND...THE GROUND IS NOW SATURATED. THIS WILL LEAD TO AN INCREASED RISK OF FLOODING. WIZ030-035-036-081700- /O.NEW.KGRB.FF.A.0002.150908T0900Z-150908T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...WAUSAU...WESTON...MARSHFIELD... WISCONSIN RAPIDS...STEVENS POINT...PLOVER 400 AM CDT TUE SEP 8 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF CENTRAL WISCONSIN... INCLUDING THE FOLLOWING COUNTIES...MARATHON...PORTAGE... AND WOOD. * UNTIL 1 PM CDT THIS AFTERNOON * ANOTHER WIDESPREAD SOAKING RAINFALL IS EXPECTED THIS MORNING. RAINFALL TOTALS OF ONE-HALF INCH TO ONE INCH ARE EXPECTED AT MOST LOCATIONS...BUT A FEW SPOTS COULD RECEIVE MUCH HIGHER TOTALS. * GIVEN SATURATED SOILS FROM THE HEAVY RAIN DURING THE LABOR DAY WEEKEND...THE ADDITIONAL RAINFALL IS LIKELY TO CAUSE PONDING OF WATER IN LOW-LYING AREAS...STREET FLOODING...AND SOME FLOODING OF SOME SMALL CREEKS AND RIVERS. * MORE SERIOUS FLOODING COULD DEVELOP QUICKLY IN ANY AREAS THAT ARE REPEATEDLY AFFECTED BY CLUSTERS OF THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SKOWRONSKI
3 follow-up statements
278 WGUS63 KGRB 081325 FFAGRB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 825 AM CDT TUE SEP 8 2015 ...ANOTHER SOAKING RAIN WILL RAISE THE RISK OF FLOODING ACROSS CENTRAL WISCONSIN AND EAST CENTRAL WISCONSIN TODAY... .LOW PRESSURE RIDING EASTWARD ALONG A SLOW MOVING FRONTAL SYSTEM WILL GENERATE ROUNDS OF RAIN ACROSS CENTRAL WISCONSIN AND EAST CENTRAL WISCONSIN TODAY. SINCE THE GROUND IS SATURATED...ADDITIONAL HEAVY RAIN WILL LEAD TO RAPID RUNOFF AND INCREASE THE THREAT OF FLOODING. WIZ020-022-031-037>040-045-048>050-074-082100- /O.EXB.KGRB.FF.A.0002.000000T0000Z-150908T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MENOMINEE-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...KESHENA...NEOPIT...WHITEFISH BAY... SHAWANO...NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA... APPLETON...GREEN BAY...KEWAUNEE...LUXEMBURG...SILVER LAKE... WAUTOMA...REDGRANITE...PLAINFIELD...WILD ROSE...OSHKOSH... NEENAH...MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT... MANITOWOC...TWO RIVERS...OCONTO...OCONTO FALLS...GILLETT 825 AM CDT TUE SEP 8 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF CENTRAL WISCONSIN... EAST CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING IN CENTRAL ...WISCONSIN...WAUSHARA. IN EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE...MENOMINEE...OUTAGAMIE... SHAWANO...SOUTHERN OCONTO COUNTY AND WAUPACA. * UNTIL 4 PM CDT THIS AFTERNOON * ANOTHER WIDESPREAD SOAKING RAINFALL IS EXPECTED TODAY. RAINFALL TOTALS OF ONE INCH ARE EXPECTED AT MOST LOCATIONS...BUT A FEW SPOTS COULD RECEIVE MUCH HIGHER TOTALS. * GIVEN SATURATED SOILS FROM THE HEAVY RAIN DURING THE LABOR DAY WEEKEND...THE ADDITIONAL RAINFALL IS LIKELY TO CAUSE PONDING OF WATER IN LOW-LYING AREAS...STREET FLOODING...AND SOME FLOODING OF SOME SMALL CREEKS AND RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ WIZ030-035-036-082100- /O.EXT.KGRB.FF.A.0002.000000T0000Z-150908T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...WAUSAU...WESTON...MARSHFIELD... WISCONSIN RAPIDS...STEVENS POINT...PLOVER 825 AM CDT TUE SEP 8 2015 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF CENTRAL WISCONSIN...INCLUDING THE FOLLOWING MARATHON...PORTAGE AND...WOOD. * UNTIL 4 PM CDT THIS AFTERNOON * ANOTHER WIDESPREAD SOAKING RAINFALL WILL CONTINUE TODAY. RAINFALL TOTALS OF ONE TO 2 INCHES INCH ARE EXPECTED AT MOST LOCATIONS...BUT A FEW SPOTS COULD RECEIVE MUCH HIGHER TOTALS. * GIVEN SATURATED SOILS FROM THE HEAVY RAIN DURING THE LABOR DAY WEEKEND...THE ADDITIONAL RAINFALL IS LIKELY TO CAUSE PONDING OF WATER IN LOW-LYING AREAS...STREET FLOODING...AND SOME FLOODING OF SOME SMALL CREEKS AND RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
162 WGUS63 KGRB 081535 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 1035 AM CDT TUE SEP 8 2015 ...TORRENTIAL RAINFALL WILL RAISE THE RISK OF FLOODING ACROSS EAST CENTRAL WISCONSIN THROUGH MIDDAY... .LOW PRESSURE RIDING EASTWARD ALONG A SLOW MOVING FRONTAL SYSTEM WILL GENERATE ROUNDS OF RAIN ACROSS EAST CENTRAL WISCONSIN THROUGH THE MIDDAY HOUR. SINCE THE GROUND IS SATURATED...ADDITIONAL HEAVY RAIN WILL LEAD TO RAPID RUNOFF AND INCREASE THE THREAT OF FLOODING. WIZ030-035-036-045-081645- /O.CAN.KGRB.FF.A.0002.000000T0000Z-150908T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARATHON-WOOD-PORTAGE-WAUSHARA- INCLUDING THE CITIES OF...WAUSAU...WESTON...MARSHFIELD... WISCONSIN RAPIDS...STEVENS POINT...PLOVER...SILVER LAKE... WAUTOMA...REDGRANITE...PLAINFIELD...WILD ROSE 1035 AM CDT TUE SEP 8 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL WISCONSIN HAS BEEN CANCELLED. THE HEAVIER RAINFALL THAT PROMPTED THE FLASH FLOOD WATCH HAS PUSHED EAST OF THE AREA. 1 TO 3 INCHES OF RAIN DID FALL OVER THE REGION EARLIER THIS MORNING. $$ WIZ020-022-031-037>040-048>050-074-082100- /O.CON.KGRB.FF.A.0002.000000T0000Z-150908T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MENOMINEE-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...KESHENA...NEOPIT...WHITEFISH BAY... SHAWANO...NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA... APPLETON...GREEN BAY...KEWAUNEE...LUXEMBURG...OSHKOSH...NEENAH... MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT... MANITOWOC...TWO RIVERS...OCONTO...OCONTO FALLS...GILLETT 1035 AM CDT TUE SEP 8 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL WISCONSIN AND NORTHEAST WISCONSIN... INCLUDING THE FOLLOWING IN EAST CENTRAL WISCONSIN... CALUMET...MANITOWOC AND WINNEBAGO. IN NORTHEAST WISCONSIN... BROWN...DOOR...KEWAUNEE...MENOMINEE...OUTAGAMIE...SHAWANO... SOUTHERN OCONTO COUNTY AND WAUPACA. * UNTIL 4 PM CDT THIS AFTERNOON * WIDESPREAD SOAKING RAINFALL IS EXPECTED TO CONTINUE THROUGH THE MIDDAY HOUR. RAINFALL TOTALS OF ONE TO TWO INCHES ARE EXPECTED AT MOST LOCATIONS...WITH ISOLATED TOTALS REACHING THREE INCHES. * GIVEN SATURATED SOILS FROM THE HEAVY RAIN DURING THE LABOR DAY WEEKEND...THE ADDITIONAL RAINFALL IS LIKELY TO CAUSE PONDING OF WATER IN LOW-LYING AREAS...STREET FLOODING...AND SOME FLOODING OF SOME SMALL CREEKS AND RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ AK
516 WGUS63 KGRB 081650 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 1150 AM CDT TUE SEP 8 2015 ...HEAVY RAIN BEGINNING TO MOVE AWAY FROM NORTHEAST WISCONSIN... .THE EXPANSIVE AREA OF HEAVY RAINFALL HAS BEGUN TO PULL AWAY FROM NORTHEAST WISCONSIN. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELED. WIZ020-022-031-037>040-048>050-074-081800- /O.CAN.KGRB.FF.A.0002.000000T0000Z-150908T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MENOMINEE-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...KESHENA...NEOPIT...WHITEFISH BAY... SHAWANO...NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA... APPLETON...GREEN BAY...KEWAUNEE...LUXEMBURG...OSHKOSH...NEENAH... MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT... MANITOWOC...TWO RIVERS...OCONTO...OCONTO FALLS...GILLETT 1150 AM CDT TUE SEP 8 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL WISCONSIN AND NORTHEAST WISCONSIN HAS BEEN CANCELLED. THE HEAVIER PRECIPITATION HAS BEGUN TO PULL AWAY FROM THE REGION. REPORTS OF 1 TO 3 INCHES OF RAIN HAS OCCURRED WITH ISOLATED HIGHER AMOUNTS. $$ AK
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flash flood watch went out at Sep 8, 3:46 AM CDT, 14 minutes earlier.
Area forecast discussion, Sep 8, 3:46 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 346 AM CDT TUE SEP 8 2015 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SYNOPSIS... ISSUED AT 341 AM CDT TUE SEP 8 2015 ANOTHER ROUND OF RAIN TODAY...THEN COOLER AND LESS HUMID FOR THE REST OF THE WEEK. CURRENT LARGE SCALE PATTERN HAS MODEST AMPLITUDE...WITH THE MAIN BAND OF WESTERLIES ACRS SRN CANADA AND THE NRN CONUS. AN UPR TROF IS OVER THE WRN PLAINS...WITH RIDGES OVER THE ERN PAC AND OFF THE EAST COAST. THE PLAINS TROF WL ADVANCE EWD AND SETTLE INTO THE GREAT LAKES RGN AND THEN DEEPEN AS THE LARGE SCALE PATTERN STARTS TO GAIN AMPLITUDE LATER THIS WEEK. BY THE WEEKEND...JET ENERGY PROGRESSING ACRS CANADA WL PROBABLY BREAK THROUGH N OF THE TROF. FRONTAL SYSTEM LINGERING ACRS THE RGN WL SERVE AS THE FOCUS FOR ANOTHER SIG RAIN EVENT TDA...THEN PCPN EVENTS DURING THE REMAINDER OF THE PERIOD WL MORE LIKELY CONSIST OF SCT SHRA. AMNTS WL PROBABLY END UP AOA NORMAL FOR THE PERIOD. HUMID AIR WL LINGER ONE MORE DAY...THEN COOLER AND DRIER AIR WILL SETTLE INTO THE AREA. TEMPERATURES SHOULD TREND DOWN TO A LITTLE BELOW NORMAL BY THE LATTER PART OF THE WEEK AND FOR AT LEAST THE START OF THE UPCOMING WEEKEND...BEFORE WARMING EARLY NEXT WEEK. && .SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY ISSUED AT 341 AM CDT TUE SEP 8 2015 FRONTAL BOUNDARY LINGERING ACRS THE AREA...THOUGH SOMEWHAT ILL DEFINED...WL SERVE AS THE FOCUS FOR ANTHER SIG RAINFALL EVENT AS WV RIDES EWD ALONG THE BOUNDARY. AFTER BEING RELATIVELY QUIET EARLIER THIS MORNING...RADAR MOSAIC INDICATED A RAPID INCREASE IN SHRA/TSRA OUT TO THE WEST THE PAST FEW HRS. WL BASE POPS AND QPF ON LAST MINUTE TRENDS AT ISSUANCE TIME...BUT ANTICIPATE CATEGORICAL POPS FOR AT LEAST THE SRN 1/2 OF THE AREA WITH WIDESPRED RAINFALLS OF 0.50 TO 1.00 INCH. THE WAVE RIDING ALONG THE FRONT SHOULD KEEP THE PCPN MOVG EWD...SO DURATION OF THE HEAVIER RAINS WON/T BE GREAT. HOWEVER WITH MFI RECEIVING NEARLY 5 INCHES AND AUW NEARLY 3 INCHES OF RAIN WITHIN THE PAST 48 HRS...THE POTENTIAL FOR AT LEAST MINOR FLOODING IS PRETTY HIGH. PLUS...THOSE AREAS ARE CLOSE TO THE SFC FRONTAL POSN...SO IF CONVECTION GETS FOCUSED IN THOSE AREAS FOR EVEN A RELATIVELY SHORT PERIOD...MORE SERIOUS FLOODING IS POSSIBLE. FOR THOSE REASONS...WL ISSUE A FFA FOR MARATHON/WOOD/PORTAGE. THE REMAINDER OF THE AREA SHOULD BE ABLE TO HANDLE THE EXPECTED RAINFALL BETTER. DESPITE THE DRIER AIR STARTING TO ARRIVE IN THE AREA TNGT...CLEARING SKIES AND LGT WINDS SHOULD ALLOW AT LEAST PATCHY FOG TO FORM OVER N-C WI. PLENTY OF SUNSHINE IS EXPECTED WED. MODELS INDICATE THAT SECONDARY BOUNDARY DROPPING SWD COMBINED WITH WK SHRTWV ALOFT COULD GENERATE SOME SCT CONVECTION...BUT THAT WOULD LIKELY HOLD OFF UNTIL AFTER 00Z THU SO KEPT WED DRY. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY ISSUED AT 341 AM CDT TUE SEP 8 2015 AN UPPER LEVEL TROUGH IS EXPECTED TO MAKE ITS WAY ACROSS THE REGION DURING THE LATTER HALF OF THE WEEK. A SURFACE COLD FRONT...WITH SOME HELP FROM AN UPPER SHORT WAVE AHEAD OF THE MAIN TROUGH...WILL BRING A CHANCE FOR SHOWERS STARTING IN NORTHERN WISCONSIN WEDNESDAY NIGHT AND SPREADING ACROSS THE ENTIRE AREA ON THURSDAY. THERE IS ENOUGH INSTABILITY ON THURSDAY TO MENTION THUNDER SO HAVE INCLUDED THAT AS WELL. THE CHANCE FOR SHOWERS CONTINUES THURSDAY NIGHT INTO FRIDAY AS THE MAIN TROUGH MOVES ACROSS WISCONSIN. THERE IS STILL A CHANCE FOR THUNDER ON THURSDAY EVENING...OTHERWISE JUST SHOWERS. SURFACE HIGH PRESSURE OVER THE REGION AND AN UPPER RIDGE SHOULD KEEP THE AREA GENERALLY DRY THROUGH THE WEEKEND. FLOW ALOFT THEN BECOMES MORE ZONAL AND ANOTHER SURFACE SYSTEM APPROACHING THE STATE WILL BRING A CHANCE FOR SHOWERS...AND POSSIBLY SOME THUNDER...ACROSS NORTHERN WISCONSIN ON MONDAY. DAYTIME HIGHS SHOULD BE WITHIN A DEGREE OR TWO OF NORMAL ON THURSDAY BEFORE FALLING SEVERAL DEGREES ON FRIDAY AND SATURDAY IN THE WAKE OF THE COLD FRONT. EXPECT A WARM UP TO NEAR NORMAL HIGHS ON SUNDAY...AND IT SHOULD BE A FEW DEGREES ABOVE NORMAL ON MONDAY. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 341 AM CDT TUE SEP 8 2015 FG OVER E-C WL AND PATCHY LOW CLDS ACRS THE AREA WL LIKELY GET SCOURED OUT AS PCPN MOVES IN FM THE W. EXPECT MAINLY MVFR CONDITIONS WITH THE PCPN...WITH IMPROVING CONDITIONS IN THE WAKE OF THE SHRA/TSRA. PATCHY DENSE FOG POSSIBLE TNGT...ESPECIALLY OVER N-C WI. && .GRB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR WIZ030-035- 036. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....SKOWRONSKI LONG TERM......MG AVIATION.......SKOWRONSKI
Hazardous weather outlook, Sep 7, 2:52 PM CDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 252 PM CDT MON SEP 7 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 252 PM CDT MON SEP 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS OVER CENTRAL AND EAST-CENTRAL WISCONSIN LATE TONIGHT AS THE COLD FRONT TRACKS BACK NORTH AS A WARM FRONT. THE PRIMARY RISK WITH THESE STORMS WILL BE HEAVY RAINFALL AND LOCALIZED FLOODING...PRIMARILY SOUTH OF ROUTE 10. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE TUESDAY...AND AGAIN ON THURSDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...HOWEVER HEAVY RAINFALL AND LOCALIZED FLOODING WILL STILL BE POSSIBLE ON TUESDAY...MAINLY OVER EAST-CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-082000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 252 PM CDT MON SEP 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT AS THE COLD FRONT TRACKS BACK NORTH AS A WARM FRONT. PATCHY DENSE FOG IS POSSIBLE OVER LAKE MICHIGAN THROUGH TONIGHT...WHICH COULD POSE A HAZARD TO MARINERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THUNDERSTORMS COULD POSE A HAZARD TO MARINERS AT TIMES ON TUESDAY...AND AGAIN ON THURSDAY. LOCALLY DENSE FOG WILL BE POSSIBLE THROUGH TUESDAY AFTERNOON OVER LAKE MICHIGAN THAT COULD POSE A HAZARD TO MARINERS. MPC/RDM
In the hours before
Special weather statement, Sep 7, 11:55 PM CDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1155 PM CDT MON SEP 7 2015 WIZ020>022-031-037>040-045-048>050-073-074-081100- MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-SHAWANO-WAUPACA-OUTAGAMIE- BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- 1155 PM CDT MON SEP 7 2015 ...PATCHY DENSE FOG EXPECTED OVERNIGHT... AREAS OF FOG WILL CONTINUE OVERNIGHT. THE FOG COULD REDUCE THE VISIBILITY TO LESS THAN 1/4 MILE IN PLACES...AND POSE A HAZARD TO TRAVELERS. WHEN DRIVING IN FOGGY CONDITIONS...ALWAYS USE YOUR LOW-BEAM HEADLIGHTS...AND REDUCE YOUR SPEED TO THE POINT WHERE YOU WILL BE ABLE TO SAFELY STOP YOUR VEHICLE IF YOU ENCOUNTER AN OBJECT OR ANIMAL ON THE ROAD. RAIN SHOWERS ARE EXPECTED TO SPREAD INTO THE AREA BY DAYBREAK. THE VISIBILITY WILL IMPROVE ONCE THE RAIN BEGINS. SKOWRONSKI
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 7:25 AM CDT | Areal Flood Advisory | GRB | Portage, Waushara, Wood | 3 hr |
| Sep 8, 8:40 AM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Shawano and 3 more | 20 min |
| Sep 8, 8:56 AM CDT | Flash Flood Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Winnebago | 3 hr |
| Sep 8, 9:00 AM CDT | Areal Flood Advisory | GRB | Menominee, Oconto, Shawano, Waupaca, Waushara | 3 hr |
| Sep 8, 10:15 AM CDT | River Flood Warning | GRB | Wood | 35 hr |
Nearby
Flash Flood Watches in Wisconsin, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.